# SDR YENA2023091101069

- Difficulty date: September 6, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 02710
- Aircraft time: 65,763 hours, 23,634 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 LH JOOGLE AREA FROM HOLE ÑA AT DOOR STOP FITTING 7 LEVEL AT FWD GALLEY AREA (CRACK LENGTH IS 0.111 INCH AND CRA CK DIRECTION IS 2:00 O CLOCK); REF AEROMAN NR 2023-481375 WO 2023 273/2 PERFORMED PERMANENT REPAIR ON FRAME 16 LH JOOGLE AREA FROM HOLE #A AT DOOR STOP FITTING 7 IAW REPAIR DRAWING R53113041 ISSUE E, TOOLS USED: EDDY CURRENT EQUIPMENT PN: NORTEC 600D, SN: 220272512, DUE DATE: DEC-17-2023, MICROMETER P/N:293-344-30; S/N:71690646; DUE DATE: NOV-29-2023 AND SMALL P/N:154-901; S/N: AE-412975; DUE DATE: SEP-05-2023, DIGITAL CALIPER P/N: 500-196-30, S/N: A22344320, DUE DATE: JUL-13-2024, CALIPER P/N: 700-113-10, S/N: 0019306, DUE DATE: NOV-21-2023, CALIPER P/N 500-196-30 S/N B21140348 DUE DATE JUL-21-2024, SMALL HOLE GAUGES P/N: 154-901, S/N: AE-411361, DUE DATE: JAN-27-2024, EQUIPMENT P/N: 45MG, S/N: 221859911, DUE DATE: NOV-07-2023. DONE BY R. FIGUEROA 8620311 CHECKED BY E. NARVAEZ 8632715.
